# SDR DHL2002806004

- Difficulty date: February 14, 2002
- Submitted: February 18, 2002
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Corroded
- Location: Lt Mlg
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

UPON EXTENSION OF LANDING GEAR, LEFT MAIN GEAR DID NOT ILLUMINATE.  CYCLE GEAR ONCE, LIGHT CAME ON UPON GEAR EXTENSION.  REMOVED AND REPLACED LT MAIN GEAR BULBS AND INSPECTED WIRING AT GEAR HANDLE AREA, RESECURED. FOUND CORROSION AT LT MAIN GEAR DOWNLOCK SWITCH.  REMOVED AND REPLACED IAW MM 32-60-0.  FURTHER TROUBLESHOOTING CONTINUED.  FOUND PINS AT DOWNLOCK SWITCH CORRODED.  FOUND TERMINAL STRIP CONNECTOR CORRODED FROM DOWNLOCK CONDUIT WIRES AND CONDUIT DAMAGED.  REMOVED AND REPLACED CONDUIT, PINS AND CONNECTORS AT TERMINAL STRIP PER DACO M/M.
